# SDR ASAA0946351

- Difficulty date: August 4, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 54,479 hours, 30,809 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Housing
- Part number: 65206867
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB FWD MECHANISM CRACKED LOWER FLANGED.  REMOVED AND REPLACED HOUSING.
